# SDR J7SA2020080500212

- Difficulty date: July 24, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N368FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500380
- Aircraft time: 3,724 hours, 2,630 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 FEET MSL AT 260 KIAS, OPENED SPEED BRAKE AND RECEIVED A CAS GND SPLR FAIL, CAS SPOILER FAULT, AND FAIL UNDER SPOILER ON MFD. REMOVED AND REPLACED FCE NR 2 IAW AMM 27-03-01. PERFORMED RIGGING AND OPS CHECK WITH NO DEFECTS NOTED.
